Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 285, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 8:09 PM EDT for Floyd County, Georgia. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2020, 8:09 PM EDT (00:09 UTC)
- Expired
- Apr 14, 2020, 5:05 PM EDT
- In force
- 21 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Armuchee Creek at Old Dalton Road near Rome (ARCG1). The gauge peaked at 22.86 ft at Apr 14, 2020, 1:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02388350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
919
WGUS42 KFFC 140009
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
809 PM EDT Mon Apr 13 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Armuchee Creek near Armuchee affecting Floyd County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
&&
GAC115-141409-
/O.NEW.KFFC.FL.W.0285.200414T0009Z-000000T0000Z/
/ARCG1.1.ER.200413T2123Z.200413T2345Z.000000T0000Z.UU/
809 PM EDT Mon Apr 13 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 745 PM Monday the stage was 21.2 feet...and rising.
* Minor flooding is ocurring.
* Flood stage is 19.0 feet.
* At 19.0 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$2 follow-up statements
238
WGUS82 KFFC 141327
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
927 AM EDT Tue Apr 14 2020
...The Flood Warning continues for the following rivers in Georgia...
Armuchee Creek near Armuchee affecting Floyd County
GAC115-150326-
/O.CON.KFFC.FL.W.0285.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.200413T2123Z.200414T0345Z.000000T0000Z.UU/
927 AM EDT Tue Apr 14 2020
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 8 AM Tuesday the stage was 21.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 21 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$950
WGUS82 KFFC 142105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
505 PM EDT Tue Apr 14 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Armuchee Creek near Armuchee affecting Floyd County
GAC115-142135-
/O.CAN.KFFC.FL.W.0285.000000T0000Z-200414T2105Z/
/ARCG1.1.ER.200413T2123Z.200414T0345Z.200414T1947Z.UU/
505 PM EDT Tue Apr 14 2020
The Flood Warning is cancelled for
The Armuchee Creek near Armuchee.
* This takes effect immediately.
* At 445 PM Tuesday the stage was 18.7 feet...and
falling.
* Flood stage is 19.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 3:53 PM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 13, 3:53 PM EDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 353 PM EDT Mon Apr 13 2020 .SHORT TERM /Tonight through Tuesday Night/... Current satellite loop shows some mid level clouds across N GA but they should diminish and clear out after sunset. Not expecting any precip across the area tonight but moisture does begin to push back into the state from the south Tuesday morning. Will see some isolated showers and thunderstorms Tue and Tue night but not expecting any severe weather at this time. Instability indices stay fairly weak and PWs stay low across the area for the next few days. Temps will dip down into the 30s and 40s across North and central GA Tonight and Tuesday night. Temps will get up into the 60s across North GA and into the lower 80s across central portions of the state Tuesday. 01 .LONG TERM /Wednesday through Monday/... No major changes made to the extended forecast. Region remains under a fairly active and progressive pattern through the extended forecast period. A short wave sweeps along the gulf coast region late Tuesday into Wednesday bringing rain chances back into the forecast area, especially the southern portion of the area. Mainly dry for the latter half of the work-week with rain chances increasing again next weekend as another wave approaches. Generally went with a model blend for the forecast grids. 01 && .AVIATION... 18Z Update... No precip or restrictions to VSBYS expected this TAF period. There are some mid level SCT to BKN clouds over N GA but they are lifting and should clear out by sunset. Winds will stay out of the NW through the period. Wind speeds are currently in the 08-13kt range with gust to 20kt. these winds will loose their gust over the next few hours and diminish to 10kt or less by 00z. //ATL Confidence...18Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 48 73 48 65 / 0 10 20 10 Atlanta 47 70 44 64 / 5 5 10 5 Blairsville 39 64 37 58 / 0 10 20 5 Cartersville 42 66 40 62 / 5 5 10 5 Columbus 52 78 49 69 / 5 5 20 5 Gainesville 46 68 45 63 / 5 10 20 10 Macon 52 79 51 69 / 0 10 30 10 Rome 42 66 39 62 / 5 5 10 5 Peachtree City 46 72 44 65 / 0 5 10 5 Vidalia 59 82 59 70 / 0 30 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....01 AVIATION...01
Hazardous weather outlook, Apr 13, 10:19 AM EDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1019 AM EDT Mon Apr 13 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1019 AM EDT Mon Apr 13 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Tuesday and Wednesday. We will see another round of showers and thunderstorms Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Apr 13, 6:14 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND DMG 1 NNE BASS 32.60N 83.66W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF LATHAM DR
AND WARREN DR.
&&
EVENT NUMBER FFC2000437
NMLocal storm report, Apr 13, 6:16 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG PERRY 32.46N 83.73W
04/13/2020 HOUSTON GA EMERGENCY MNGR
A TREE WAS DOWNED ON OAKHILL DRIVE.
&&
EVENT NUMBER FFC2000438
RWILLISLocal storm report, Apr 13, 6:19 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM TSTM WND DMG 1 NNE BASS 32.60N 83.66W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF MARTIN
LUTHER KING JR BLVD AND S 2ND ST.
&&
EVENT NUMBER FFC2000439
NMLocal storm report, Apr 13, 6:26 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND DMG 1 NNE BASS 32.60N 83.66W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF NORTHVIEW
AVE AND VESTA DR.
&&
EVENT NUMBER FFC2000440
NMLocal storm report, Apr 13, 6:35 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG 1 NNE BASS 32.60N 83.66W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF EAGLES
LANDING TRAIL AND TALON CT.
&&
EVENT NUMBER FFC2000441
NMLocal storm report, Apr 13, 6:53 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM TSTM WND DMG 1 NNE BASS 32.60N 83.66W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREES REPORTED DOWN ON I-75 BETWEEN MILE MARKERS 136
AND 138
&&
EVENT NUMBER FFC2000442
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:28 AM EDT | River Flood Warning | FFC | Floyd | 72 hr |
| Apr 14, 9:56 AM EDT | River Flood Warning | FFC | Floyd | 6 days |
| Apr 14, 10:57 AM EDT | River Flood Warning | FFC | Floyd, Gordon | 71 hr |
| Apr 14, 1:09 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 21 days |
| Apr 14, 5:53 PM EDT | River Flood Warning | FFC | Gordon | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.